# SDR 2007UALA01581

- Difficulty date: May 19, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 26,341 hours, 7,216 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 3h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EEL STRIP LIGHT AT 3H MISSING.  [SUP 06-06-07]  REPLACED EEL STRIP LIGHT ON SEAT 3H.
